# SDR DALA2022060804020

- Difficulty date: May 22, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EXCESSIVE CORROSION ON FLOOR SUPPORT STRINGER ( LBL 7.55) AT AFT CARGO COMPARTMENT, STA 1510, IN REFERENCE TO NRC 24. CORRECTIVE ACTION: SUMMARY OF NRC 00639, FLOOR SUPPORT STRINGER (LBL 7.55) AT AFT CARGO COMPARTMENT, STA 1510 WAS REPAIRED PER B757-200 SRM 53-00-53-2R-1. (2246473)
